Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 4, Pages 165-185

Generalized Cahn-Hilliard equations based on a microforce balance

Laboratoire d'Applications desMathématiques, Université de Poitiers, SP2MI, Téléport 2, boulevard Marie et Pierre Curie, Chasseneuil Futuroscope Cedex 86962, France

Received 30 April 2002; Revised 23 September 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alain Miranville, “Generalized Cahn-Hilliard equations based on a microforce balance,” Journal of Applied Mathematics, vol. 2003, no. 4, pp. 165-185, 2003.